# SDR 99ZZZX3996

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED AT STA 380 RBL 3, FLOORBEAM UPPER FLANGE.
